# SDR AU960625

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Failed
- Location: Lg Position Ind
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH INTERNAL FAILURE
